MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MOD PLASMA HA STM 14MM X 127MMRESTORATION MODULAR HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH MOD PLASMA HA STM 14MM X 127MMRESTORATION MODULAR HIP SYSTEM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6276-5-014
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock on with no relevant reported discrepancies.Based on the device identification the complaint databases were reviewed for similar reported events regarding foreign matter.There have been no other similar events for the reported lot.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
It was reported that, during a tha, when a nurse opened an outer blister package, a surgeon found a hair on the inner blister package.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An event regarding foreign matter (hair on the packaging) with a restoration modular stem was reported.The event was confirmed through visual inspection.Method & results: device evaluation and results: visual inspection: visual inspection of the returned device indicates the presence of a hair on the inner blister package.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Device history review: review indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: there have been no other events for the lot referenced.Conclusions: nc has been raised to investigate the event.No correction is required as a result of this non-conformance.The part was used by the surgeon as the sterile barrier was not compromised and the packaging was returned.It can be concluded that this is an isolated occurrence.

Brand Name
MOD PLASMA HA STM 14MM X 127MMRESTORATION MODULAR HIP SYSTEM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8312287
Report Number0002249697-2019-00665
Device Sequence Number2202822
Product Code LPH
UDI-Device Identifier04546540641830
UDI-Public04546540641830
Combination Product (Y/N)N
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Catalogue Number6276-5-014
Device Lot Number58668101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2019
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer02/18/2019
Initial Report FDA Received Date02/06/2019
Supplement Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR